# SDR SIMA201029104

- Difficulty date: October 16, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 15,213 hours, 13,645 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Cart
- Part number: 9931001
- Condition: Odor
- Location: Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3222 DURING THE DESCENT THE FLIGHT ATTENDANT REPORTED FUMES OF A GASOLINE NATURE COMING FROM THE GALLEY CART IN THE FORWARD GALLEY.  THE CAPTAIN DECLARED AN EMERGENCY.  NO OTHER ODORS OR FUMES WERE NOTED.  FIRE, CRASH AND RESCUE WAS CALLED FOR THE LANDING.  THE AIRCRAFT LANDED SAFELY WITH NO INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOLLOWED EPC PROCEDURES FOR CABIN FUMES.  THE FIRE DEPARTMENT CONFIRMED THE GASOLINE ODOR IN THE GALLEY CART AND NO WHERE ELSE ON THE AIRCRAFT.  REMOVED AND REPLACED THE RIGHT GALLEY CART AS REQUIRED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
